MathSciNet Relay Station
MathSciNet bibliographic data
MR1933322 16D90 (16D50 16G20)
Pogorzaly, Zygmunt A new invariant of stable equivalences of Morita type. Proc. Amer. Math. Soc. 131 (2003), no. 2, 343–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement